A mathematical analysis of the resonance of the finite thin slots

Marianne Clausel 1, 2 Marc Durufle 1, 2 Patrick Joly 2, 1 Sébastien Tordeux 1, 2, 3
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
2 ONDES - Modeling, analysis and simulation of wave propagation phenomena
Inria Paris-Rocquencourt, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR2706
Abstract : In this article we are interested in the asymptotic behaviour of the solution of a wave propagation problem in a domain including a thin slot. Some rate of convergences are obtained and illustrated by numerical results.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00404068
Contributor : Marc Duruflé <>
Submitted on : Wednesday, July 15, 2009 - 12:14:51 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM
Long-term archiving on : Tuesday, June 15, 2010 - 8:03:05 PM

File

ClaDurJolTor.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00404068, version 1

Collections

Citation

Marianne Clausel, Marc Durufle, Patrick Joly, Sébastien Tordeux. A mathematical analysis of the resonance of the finite thin slots. Applied Numerical Mathematics, Elsevier, 2006, 56 (10-11), pp.1432-1449. ⟨hal-00404068⟩

Share

Metrics

Record views

456

Files downloads

286